# SDR 96UAL900981

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7272U
- Make and model: Boeing 727222
- Aircraft serial: 21419
- Engine: Pwa JT8D15
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Spoilers
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRPLANE ROLLS OFF TO RIGHT EXCESSIVELY WHEN SPEED BRAKES ARE EXTENDED.  *S/D*  INSPECTED AIRCRAFT AND RERIGGED LEFT WING SPOILERS.
